Couldn't find what you looking for?

TRY OUR SEARCH!


As I have started a steady relationship, I’ve been thinking about birth control pills. My best friend recommended me Depo vera BC pills, but some girls at work disapprove them. Are there any side effects in using depo vera?

Loading...


Hi there! You were right to check upon bc pills 1st. This is the 1st logical thing to do when choosing proper birth control pills- check the possible risks. The most common side effects of using depo vera are irregular bleeding, weight gain, headaches, depression, nausea, breast tenderness, hair loss, skin rashes, and low or high libido. There could be also some other serious side effects like Severe depression, yellowing of the eyes or skin, sudden shortness of breath and others.
Reply

Loading...

I have been using the depo shot ever since my second child was 4 months old- I liked the convience and it was also safe while breastfeeding. I had NO problems with gaining weight on the shot until NOW... my first shot was in January 2006, second April 06, third July 06, fourth and last October 06. I even lost 50lbs from January to April. On my last injection in October- immediately I felt 'different' my spine hurt the next day, I had some cramping for the next week. Over the course of Ocotober- December I gained 10 pounds ( I work out regularly and eat very well). On December 7th I started my period...(first perid since being on the depo shot) and I still have my period today 21 days later...
I really don't know if these symptoms are related to Depo, but I'm not willing to keep getting the shot. I've decided to allow my body to get rid of the chemicals and possibly consider waiting a few months to even try another birth control.
Reply

Loading...

I used Depo from 1999 - 2006 on my G.P's advice that it was perfectly 'safe' and had no side effects other than no periods. In September '06 after reading online risks I demanded a Bone Density Scan and to my horror Depo has caused Osteoporosis. I am 30 yrs old!! My skeleton is equal to that of a 70 yr old woman thanks to Depo. I had no period for 7 yrs, my oestrogen levels are now exremeley low and indicate I've gone through early menopause, my G.P refuses to test for this at this stage. I also had 4 stone weight gain - wich I have now lost with extreme dedication, mood swings, blurred vision, chronic abdominal pain, lack of lubrication , exhaustion and more. The G.P never informed me these were side effects so I continued with the Depo unaware it was the cause for 7 yrs. Only on a friends advice end 2006 I Googled Depo side effects and read and read, what I found was shocking. To all you women out there on this crazy drug, look up the side effects, go to the manufactureres website - pfizer.com, GET a copy of the patent info sheet, this is no good for you. I've been off it 4 months and no period yet.
Reply

Loading...

I had the Depo shot on the 13th of March. With in three weeks I am having lower spine pain, constant abdominal pain. Inability to acheive a note worthy orgasm. (OMG) And i the latest issue is urine issues. I cant go. Or dont have the urge to go.

Is there anyway to rid my body of this med? It is terrible.
I WILL NEVER EVER GET THAT SHOT AGAIN
Reply

Loading...

I got the shot 3 days ago to help me stop bleeding,because i've been bleeding for 3 weeks. Ever since i've got the shot i've been getting bad abdominal pain, is this normal?
Reply

Loading...

:-P :$ :-S ;-) hate having period for like 3 weeks now
Reply

Loading...

:-( i recieved my first shot in september of 2006, and my 2 shot november of 2006...no period, i was suppose to get another one feb 12 of 2007 but i missed the date....it is now July 12th 2007 and i still have not had a period and i am not pregnant....is that normal? :'(
Reply

Loading...

"Normal" for depo... Read some of the other depo threads.... BAD STUFF
Reply

Loading...

I had my period for 6 months straight because of Depo-it was not a fun time what so ever...I had to wait it out for at least another 6 months to get the medicine out of my body! Believe it or not, my Gyno wanted me to stay on the pill!
Reply

Loading...

I was on Depo for over four years. I gained over 50 pounds and did not eat like a horse. When I quit taking the shot I lost all this weight and my libido came back. I wish modern medicine would devote as much time to women's health as it seems to do with men and their Viagra issues!
Reply

Loading...

I gained almost 50 pounds and am not a heavy eater plus lost my libido. Once I quit taking it (two years ago), I lost the weight and my libido is back. If modern science would devote as much time to women's health as they do to men and their Viagra issues we would have better alternatives out there.
Reply

Loading...

I just got off the depo after only one shot. My biggest prob was i had a period almost the hole time. After i let the shot ware off i had very bad joint pains in my knees and hips. My back hurts alot and im haven problems with my stomach being upset like i want to get sick all the time. I havent been so uncomfortable in my life even when i was pregnant.
Reply

Loading...

i gotten my depo 1st depo shot may 07 and my second august 07 my 1st shot i bleed constantly non stop and had lower back pain and abdominal pain i dont like the shot and this is going to be the last time i get it i am always tired and sore and before i got my depo i was perfectly fine... my second shot was not as bad but now im starting to vomit for some odd reason and im not sick and i am not pregnant so i know it is the depo i would not recommend this shot to anyone and it dosnt even stop bleeding because i have been on my period since i got my first shot in may 07 that's a lot of tampons well this is my suggestion dont get depo vera .... lisa
Reply

Loading...

:cry: I THEIR I BEEN ON THE DEPO SHOT FOR ABOUT 4YRS NOW NOW THAT I WANNA GET OFF OF IT WHAT WILL HAPPEN NOT ONLY THAT I WANNA HAVE JUST ONE MORE BABY BY MY BOYFRIEND BUT WE HAVE ALL THE SEX WE CAN HAVE STILL NO LUCK BUT HOW LONG WILL IT TAKE FOR ME TO GET PREG. FROM THE SHOT OF HAVING SEX ALL THE TIME IF I AM ON THE SHOT :cry:
Reply

Loading...